# SDR 21GA202412223021

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N881YV
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 101,504 hours, 39,103 cycles
- Engine: Ge CF680C2B2
- Engine time: 65,127 hours, 13,293 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE SURGING. IT STOPPED WHEN THROTTLES REDUCED. THERE WERE NO EXCEEDENCES. ENGINE OPERATON BECAME NORMAL AGAIN. PERFORMED BORESCOPE INSPECTION. NO DEFECTS NOTED.
